# SDR REXA2017122101279

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 21,817 hours, 14,632 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MORNING WAKE-UP, FOUND THE FIRST OFFICERS 02 MASK LEAKING.  REMOVED AND REPLACED FO 02 MASK IAW AMM 35-11-12. OPS & LEAK CHECKED GOOD.
